# SDR SWIA200718077

- Difficulty date: March 27, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 12,033 hours, 10,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT INOP.  RELAMPED EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
